# SDR CALA2014111492700

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 46,733 hours, 19,219 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED IAW NR 2 SVC.  EPSU BATTERY EMER LT.  RESEATED CONNECTOR ON LT MID EMER POWER SUPPLY IAW AMM 33-51-11 TEST PASSED.
